# SDR SWIA202264775

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,593 hours, 35,331 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT AFTER PASSING SOMEWHERE BETWEEN 13-14,000 FT WE RECEIVED A Â€ŒR 14TH DUCTÂ€? MASTER WARNING MESSAGE. THE AIRCRAFT HAD NORMAL CLIMB POWER APPLIED AT THE TIME. WE ELECTED TO RETURN TO 15,000FT TO RUN THE QRC/QRH, AND BEGAN TO RETURN TO CHICAGO. WE COMPLIED WITH THE QRH PROCEDURE AND THE MESSAGE REMAINED UNTIL WE WERE INSTRUCTED PER THE QRH TO BRING THE THRUST LEVER TO IDLE AT WHICH POINT THE MESSAGE CLEARED. THE MESSAGE THEN INTERMITTENTLY APPEARED AND DISAPPEARED SEVERAL TIMES UNTIL LANDING. NO OTHER ABNORMALITIES WERE NOTED AT THE TIME.    (FLIGHT 5040 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24452629 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT IN REFERENCE TO WM 36-21-00 AND FIM 36-20-00. CHECKED FOR CONTINUITY FROM PIN 23 TO PIN 38 ON 2P1WK. READING WAS 5 OHMS. PERFORMED RESISTANCE CHECK OF PIN 23 AND 38 TO GROUND ON 2P1WK. BOTH READINGS WERE OPEN ( 30 M ).  NO OPENS OR SHORTS TO GROUND FOUND. COMPLIED WITH FIM 36-20-00. REMOVED AND REPLACED THE RIGHT BLEED LEAK CONTROL UNIT IN REFERENCE TO AMM 36-21-10. SYSTEM OPS CHECK GOOD AT THIS TIME."
